# SDR IXXA20241003002

- Difficulty date: August 28, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Part number: 2242202507
- Part serial: 2864001
- Condition: Eroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG OB FAN COWL LEADING EDGE IS ERRODED. HAECO WO 320008 NON ROUTINE 40568
